CSN Login
Members Online: 22

Cytomel

Stacie3071's picture
Stacie3071
Posts: 23
Joined: Sep 2011

I came off my Synthroid on 11/8 and started Cytomel on 11/9. I have been having very bad headaches they are borderline migraines since I started taking the cytomel. Is this a common side effect? I am scheduled for my RAI on Dec 16.

lookingforspring
Posts: 14
Joined: Oct 2011

I had headaches with Cytomel--and also rapid, pounding heart beat. I never felt "normal" while taking it.

sunnyaz
Posts: 582
Joined: Oct 2010

I do recall headaches and a fast heart rate. I also shook like a chihuahua pooping a peach seed. Thought I had Parkinson's Disease. Hang in there and take Ibuprofen or Tylenol to keep the headaches at a minimum if you are allowed to take them. Watch out for dye in the Ibuprofen if you are on the LID.
Blessings,
Julie-SunnyAZ

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network